Optimality of feedback control strategies for qubit purification

File Size Format
52426_1.pdf 115Kb Adobe PDF View
Title Optimality of feedback control strategies for qubit purification
Author Wiseman, Howard Mark; Bouten, Luc
Journal Name Quantum Information Processing
Editor David Cory (Editor-in-Chief)
Year Published 2008
Place of publication United States
Publisher Springer New York LLC
Abstract Recently two papers [K. Jacobs, Phys. Rev. A 67, 030301(R) (2003); H. M. Wiseman and J. F. Ralph, New J. Physics 8, 90 (2006)] have derived a number of control strategies for rapid purification of qubits, optimized with respect to various goals. In the former paper the proof of optimality was not mathematically rigorous, while the latter gave only heuristic arguments for optimality. In this paper we provide rigorous proofs of optimality in all cases, by applying simple concepts from optimal control theory, including Bellman equations and verification theorems.
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s11128-008-0075-8
Copyright Statement Copyright 2008 Springer-Verlag. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Volume 7
Issue Number 2/3
Page from 71
Page to 83
ISSN 1570-0755
Date Accessioned 2008-11-28
Language en_AU
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Subject PRE2009-Theoretical Physics
URI http://hdl.handle.net/10072/22530
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice